Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HEY EVERYONE, THIS IS YASMINE186 AND I HAVE A QUESTION TO ASK EVERYONE. I MISSED MY APPOINTMENT TO GET MY SECOND DOSE OF MY DEPO SHOT ON THE MARCH 4TH. AND 2 DAYS LATER I BEGAN SPOTTING FOR A MINUTE AND STOPPED. DOES THAT MEAN THAT I'M PREGNANT ? AND HOW LONG DOES IT TAKE FOR ME TO GET MY REGULAR PERIODS BACK? BECAUSE I HAVEN'T BEEN ON THE SHOT THAT LONG( JUST 2 MONTHS)

Answer Question
 
yasmine186

Asked by yasmine186 at 4:26 PM on Mar. 7, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (10)
  • Didn't you ask this last month? Do you always think you are pregnant?
    Last month you asked if it meant you are pregnant if your husband's tooth hurt, even though you had the depo shot.
    Anonymous

    Answer by Anonymous at 4:28 PM on Mar. 7, 2009

  • You've only been on it 2 months & already need another?? Hmm, that's odd, usually its a 3 month cycled shot. Anyways, it took me almost 7 months to get my regular period back, it was mostly just spotting here & there. I spotted about a week after I missed the last shot, then didnt bleed for 2 months, then I spotted every other week until my cycle started back up. I'd say go see your doctor, but really, you shouldnt be pregnant that quickly...that is just way too soon!
    WannabeMommy87

    Answer by WannabeMommy87 at 4:30 PM on Mar. 7, 2009

  • Take a test. If it keeps saying NEGATIVE then you are not. OR go to the doctor, get a blood test, but quit asking on here please, because we do not know. The depo provera shot can cause many women to have irregular periods or not have any at all. If you think you are pregnant then go to the doctor or take a test.
    Anonymous

    Answer by Anonymous at 4:31 PM on Mar. 7, 2009

  • Depo shots last 3 months. If you have only been on it two months, you could NOT be due for a 2nd shot 3 days ago. Get your dates straight.
    mancosmomma

    Answer by mancosmomma at 4:32 PM on Mar. 7, 2009

  • It usually takes awhile for the depo to get out of your system.

    http://www.iluvwhatido.com/
    cstewart0402

    Answer by cstewart0402 at 4:32 PM on Mar. 7, 2009

  • You are pregnant and congratulations...its triplets.
    Anonymous

    Answer by Anonymous at 4:35 PM on Mar. 7, 2009

  • i AM ON THE DEPO SHOT... and at two months your not due for the shot yet? And i've always been told that even after you stop it takes along while for you to get pregnant afterwards.
    JmgBlair

    Answer by JmgBlair at 4:45 PM on Mar. 7, 2009

  • does your husbands tooth hurt again? Is that why you are asking?
    Anonymous

    Answer by Anonymous at 4:47 PM on Mar. 7, 2009

  • NO YOUR NOT PREGNANT...IF YOU ARE LATE WITH THE SHOT YOU WILL START SPOTTING...SOMETIMES YOU WANT STOP BLEEDING UNTIL YOU GET THE SHOT AGAIN...
    diamondmamma

    Answer by diamondmamma at 4:58 PM on Mar. 7, 2009

  • you get the depo shot every 3 months not 2, and spotting is perfectly normal if you just started it. your not pregnant and you probably wont get a period for a while. i took the shot for 9 months and it took me 5 to just start spotting after i quit, and then i started using the patches to regulate my hormones its working pretty well. im just scared the shot rouned my body! and i wanna have babies someday
    Rachelxbby

    Answer by Rachelxbby at 7:36 PM on Mar. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.